# SDR AALA20190527008

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 55,257 hours, 17,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: FOUND CORROSION OUT OF LIMITS ON AFT DECK PLATE. INSTALLED SRM REPAIR IAW 53-60-51-2R-18.
